| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - device code: 1494 - this lens model is contraindicated for patients with an anterior chamber depth (acd) less than 3.0mm.H6 - work order search: no similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -14.00/+2.5/090 (sphere/cylinder/axis), into the patients left eye (os) on (b)(6) 2023.The lens was reported as lens rotation not associated to a low vault.The lens was repositioned and the problem was resolved.The lens remained implanted.The eye is quiet and patient is very happy.